Bulletin of the American Mathematical Society

On the Fourier coefficients of a continuous function

T. H. Gronwall

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 27, Number 7 (1921), 320-321.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183425652

Mathematical Reviews number (MathSciNet)
MR1560426

Zentralblatt MATH identifier
48.0302.01

Citation

Gronwall, T. H. On the Fourier coefficients of a continuous function. Bull. Amer. Math. Soc. 27 (1921), no. 7, 320--321. https://projecteuclid.org/euclid.bams/1183425652


Export citation